×

Finiteness theorems for Pfaffian manifolds. (Théorèmes de finitude pour les variétés pfaffiennes.) (French) Zbl 0759.32005

On introduit, dans ce travail, une hypothèse sur le spiralement d’une feuille d’un feuilletage analytique réel de codimension un (hypersurface pfaffienne). On en tire des résultats très généraux de finitude du type de Khovanskii. Des exemples précis montrent la généralité de ces hypersurfaces pfaffiennes. Une description complète des bouts de telles variétés en dimension trois est donnée.
Reviewer: R.Moussu

MSC:

32B20 Semi-analytic sets, subanalytic sets, and generalizations
14P99 Real algebraic and real-analytic geometry
57R30 Foliations in differential topology; geometric theory
34C05 Topological structure of integral curves, singular points, limit cycles of ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] [BeRi] et , Real algebraic and semialgebraic sets, Hermann, Paris, 1990. · Zbl 0694.14006
[2] [BiMi] et , Semianalytic and subanalytic sets, Publ. Math. I. H. E. S., 67 (1988), 5-42. · Zbl 0674.32002
[3] [Da] , Mémoire sur les équations différentielles algébriques du premier ordre et du premier degré. (Mélanges), Bull. des Sc. Math., (1878), 60-96; 123-144; 151-200. · JFM 10.0214.01
[4] [Du] , Sur les cycles limites. Bull. Soc. Math. France., 51 (1923), 45-188. · JFM 49.0304.01
[5] [Ec] , Les fonctions résurgentes, Vol I, II, III, Orsay, 1981. · Zbl 0499.30034
[6] [Ga] , Projections of semi-analytic sets, Funct. Anal. And Appl., 2 (1968), 282-291. · Zbl 0179.08503
[7] [Hae] , Structures feuilletées et cohomologie à valeurs dans un faisceau de groupoïdes, Thèse (1958) et Comm. Math. Helv., 32 (1958), 248-329. · Zbl 0085.17303
[8] [Ha] , Topological properties of subanalytic sets, Trans. Amer. Math. Soc., 211 (1975), 150-208. · Zbl 0303.32008
[9] [Ho1] , Real analytic varieties whith the finiteness property and complex abelian integrals, Funct. Anal. And Appl., 18, 119-127. · Zbl 0584.32016
[10] [Ho2] , Fewnomials, livre à paraître, A. M. S, 1991.
[11] [Jo] , Equations de pfaff algebriques, Lec. Notes in Math., Springer, 708, (1979). · Zbl 0477.58002
[12] [RR] , The Structure of Rational and Ruled Symplectic 4-manifolds, Journ. Amer. Math. Soc., 3 (1990 · Zbl 0723.53019
[13] [Lo] , Ensembles semi-analytiques, preprint I. H. E. S., 1965.
[14] [MaRa] et , Classification analytique des équations différentielles non linéaires résonnantes du premier ordre, Ann. Sc. Ec. Norm. Sup., 16 (1983), 571-621. · Zbl 0534.34011
[15] [Ma] , Stratifications and mapping, Dynamical Systems, M.M. Peixoto Ed., Academic Press, 1973. · Zbl 0286.58003
[16] [MaMo] et , Holonomie et intégrales premières, Ann. Sc. Ec. Norm. Sup., 4ème série, 13 (1980), 469-523. · Zbl 0458.32005
[17] [6] , Cyclic groups of automorphisms of a compact Riemann surface · Zbl 0156.08901
[18] [MoRo] et , Problème de Dulac et théorie de Hovanskii, Inventiones Math., 105 (1991), 431-441. · Zbl 0769.58050
[19] [Ri] , Complexité et géométrie algébrique réelle. (D’après A. Khovansky.), Séminaire Bourbaki, n°637 (1985).
[20] [Ro] , Cyclicité finie des lacets et des points cuspidaux, Nonlinearity, 2 (1989) 73-117. · Zbl 0679.58037
[21] [Se] , Reduction of singularities of the differentiable equation Ady = Bdx, Amer. J. Math., (1968), 248-269. · Zbl 0159.33303
[22] [Te] , Théorèmes de finitude en géométrie analytique. (D’après H. Hironaka), Séminaire Bourbaki, n°451 (1974). · Zbl 0333.32009
[23] [VdD] , Tarski’s problem and plaffian functions, preprint Stanford Univ., 1985.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.